# SDR SWIA2021071459547

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280 Lbl-Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BEAM CORRODED IN MULTIPLE SPOTS BETWEEN LBL9 AND RBL9.     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED UPPER SPLICE STRIP PN: CC670-34097-1 IAW CRJ 700 SRM 51-42-10-001-001-A01, CLEANED AND INSPECTED 280 FLOOR BEEM BETWEEN LBL 9.0" AND RBL 9.0" AND FOUND NO CORROSION ON FLOOR BEEM AT THIS TIME. SEE CONTINUATION CARD FOR DETAIL.
